# SDR SWIA201540903

- Difficulty date: March 4, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN LOWER FUSELAGE SKIN AT AFT LT CORNER OF NLG AFT DOOR CUT-OUT.  C-CHECK, RO 3/23/15, REPAIRED CRACK IN LOWER FUSELAGE AT AFT LT CORNER OF NLG DOOR CUTOUT REF PRESSURE CHECK GOOD.  COMPLIED WITH ST 51-900-1003.
